AMS eContent Search Results
Matches for: msc=(41A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 116 found      Go to page: 1 2 3 4

[31] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information   
View Article: PDF

[32] Sai-Yu Liu, R. Wong and Yu-Qiu Zhao. Uniform treatment of Darboux's method and the Heisenberg polynomials. Proc. Amer. Math. Soc. 141 (2013) 2683-2691.
Abstract, references, and article information   
View Article: PDF

[33] Jeffery C. DiFranco and Peter D. Miller. The semiclassical modified nonlinear Schr\"odinger equation II: Asymptotic analysis of the Cauchy problem. The elliptic region for transsonic initial data. Contemporary Mathematics 593 (2013) 29-81.
Book volume table of contents   
View Article: PDF

[34] Hailiang Liu, Olof Runborg and Nicolay M. Tanushev. Error estimates for Gaussian beam superpositions. Math. Comp. 82 (2013) 919-952.
Abstract, references, and article information   
View Article: PDF

[35] Avram Sidi. Euler--Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities. Math. Comp. 81 (2012) 2159-2173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials. Math. Comp. 81 (2012) 1707-1722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. S. Brauchart, D. P. Hardin and E. B. Saff. The next-order term for optimal Riesz and logarithmic energy asymptotics on the sphere. Contemporary Mathematics 578 (2012) 31-61.
Book volume table of contents   
View Article: PDF

[38] Esther Garcia and José L. López. The Appell’s function $F_{2}$ for large values of its variables. Quart. Appl. Math. 68 (2010) 701-712. MR 2761511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] K. F. Lee and R. Wong. Uniform asymptotic expansions of the Tricomi-Carlitz polynomials. Proc. Amer. Math. Soc. 138 (2010) 2513-2519. MR 2607881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Franz Peherstorfer. Extremal problems of Chebyshev type. Proc. Amer. Math. Soc. 137 (2009) 2351-2361. MR 2495269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Miroslav Englis. Berezin transforms on pluriharmonic Bergman spaces. Trans. Amer. Math. Soc. 361 (2009) 1173-1188. MR 2457394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael Schröder. On constructive complex analysis in finance: Explicit formulas for Asian options. Quart. Appl. Math. 66 (2008) 633-658. MR 2465139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] J. A. Adell and P. Jodrá. On a Ramanujan equation connected with the median of the gamma distribution. Trans. Amer. Math. Soc. 360 (2008) 3631-3644. MR 2386240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Chelo Ferreira and José L. López. The Lambert transform for small and large values of the transformation parameter. Quart. Appl. Math. 64 (2006) 515-527. MR 2259052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Peter D. Miller. Asymptotics of oscillatory phenomena. Graduate Studies in Mathematics 75 (2006) 355-400.
Book volume table of contents
View Article: PDF

[46] Peter D. Miller. Appendix: Fundamental inequalities. Graduate Studies in Mathematics 75 (2006) 451-452.
Book volume table of contents
View Article: PDF

[47] Peter D. Miller. Asymptotic behavior of solutions of linear second-order differential equations in the complex plane. Graduate Studies in Mathematics 75 (2006) 197-252.
Book volume table of contents
View Article: PDF

[48] Peter D. Miller. Weakly nonlinear waves. Graduate Studies in Mathematics 75 (2006) 401-449.
Book volume table of contents
View Article: PDF

[49] Peter D. Miller. Fundamental techniques for integrals. Graduate Studies in Mathematics 75 (2006) 47-60.
Book volume table of contents
View Article: PDF

[50] Peter D. Miller. Themes of asymptotic analysis. Graduate Studies in Mathematics 75 (2006) 3-14.
Book volume table of contents
View Article: PDF

[51] Peter D. Miller. The nature of asymptotic approximations. Graduate Studies in Mathematics 75 (2006) 15-44.
Book volume table of contents
View Article: PDF

[52] Peter D. Miller. The method of steepest descents for asymptotic expansions of integrals. Graduate Studies in Mathematics 75 (2006) 95-147.
Book volume table of contents
View Article: PDF

[53] Peter D. Miller. Asymptotics of linear boundary-value problems. Graduate Studies in Mathematics 75 (2006) 311-354.
Book volume table of contents
View Article: PDF

[54] Peter D. Miller. Laplace's method for asymptotic expansions of integrals. Graduate Studies in Mathematics 75 (2006) 61-94.
Book volume table of contents
View Article: PDF

[55] Peter D. Miller. The method of stationary phase for asymptotic analysis of oscillatory integrals. Graduate Studies in Mathematics 75 (2006) 149-193.
Book volume table of contents
View Article: PDF

[56] Peter D. Miller. Applied Asymptotic Analysis. Graduate Studies in Mathematics 75 (2006) MR MR2238098.
Book volume table of contents   

[57] Peter D. Miller. Introduction to asymptotics of solutions of ordinary differential equations with respect to parameters. Graduate Studies in Mathematics 75 (2006) 253-310.
Book volume table of contents   
View Article: PDF

[58] Arieh Iserles and Syvert P. Nørsett. Quadrature methods for multivariate highly oscillatory integrals using derivatives. Math. Comp. 75 (2006) 1233-1258. MR 2219027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] R. Wong and Wenjun Zhang. Uniform asymptotics for Jacobi polynomials with varying large negative parameters--- a Riemann-Hilbert approach. Trans. Amer. Math. Soc. 358 (2006) 2663-2694. MR 2204051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] J. A. Addison, S. D. Howison and J. R. King. Ray methods for free boundary problems. Quart. Appl. Math. 64 (2006) 41-59. MR 2211377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 116 found      Go to page: 1 2 3 4

American Mathematical Society